# SDR SWIA2019122747235

- Difficulty date: November 8, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Condition: Cracked
- Location: Apu Air Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE UPPER DUCT HAD SERVERAL CRACKS.  REMOVED AND REPLACED THE UPPER COOLING AIR INTAKE DUCT IAW AMM.
